# SDR TWAA9914802

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AT STA 996 THE END CAP FITTINGS AT LONGERON  23L, 24L, AND 25L WERE FOUND WITH CORROSION.  REMOVED AND REPLACED THE FITTINGS PER SRM 51-30-5.
